# SDR 98ZZZX1184

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flow Valve
- Part number: 58111011
- Condition: Detached
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 2 DIRECTIONAL FLOW VALVE FLAPPER FOUND DETACHED DURING SCHEDULED MAINTENANCE.  REPLACED VALVE.  VALVE IS PART OF NOSE COWL P/N HC716H001-028B, S/N SB/BAE/0385.
